# SDR WX0600023

- Difficulty date: January 23, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND THE EXIT SIGNS AT THE L1 DOOR AND THE LEFT AND RIGHT SIDE OVERWING AFT EXIT SIGNS INOPERATIVE.  REPLACED LIGHT BULBS AT THE FWD ENTRY DOOR E-PATH SIGN IAW MM 33-53-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
